IDEAS home Printed from
   My bibliography  Save this article

The two-parameter Volterra multifractional process


  • Mendy, Ibrahima


In the case where the parameters H1 and H2 belong to (1/2,1), Feyel and De La Pradelle (1991) have introduced a representation of the usual fractional Brownian sheet {Bs,tH1,H2}(s,t)∈R+2, as a stochastic integral over the compact rectangle [0,s]×[0,t], with respect to the Brownian sheet. In this paper, we introduce the so-called two-parameter Volterra multifractional process by replacing in the latter representation of {Bs,tH1,H2}(s,t)∈R+2 the constant parameters H1 and H2 by two Hölder functions α(s) and β(t) with values in (1/2,1). We obtain that the pointwise and the local Hölder exponents of the two-parameter Volterra multifractional process at any point (s0,t0) are equal to min(α(s0),β(t0)).

Suggested Citation

  • Mendy, Ibrahima, 2012. "The two-parameter Volterra multifractional process," Statistics & Probability Letters, Elsevier, vol. 82(12), pages 2115-2124.
  • Handle: RePEc:eee:stapro:v:82:y:2012:i:12:p:2115-2124 DOI: 10.1016/j.spl.2012.07.021

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Antoine Ayache & Jacques Vehel, 2000. "The Generalized Multifractional Brownian Motion," Statistical Inference for Stochastic Processes, Springer, vol. 3(1), pages 7-18, January.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:12:p:2115-2124. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.